Cookies?
Library Header Image
LSE Research Online LSE Library Services

Finite sample properties for the semiparametric estimation of the intercept of a censored regression model

Schafgans, Marcia M. A. (2004) Finite sample properties for the semiparametric estimation of the intercept of a censored regression model. Statistica Neerlandica, 58 (1). pp. 35-56. ISSN 0039-0402

Full text not available from this repository.
Identification Number: 10.1046/j.0039-0402.2003.00107.x
Item Type: Article
Official URL: http://www3.interscience.wiley.com/journal/1184809...
Additional Information: © 2004 John Wiley & Sons
Subjects: H Social Sciences > H Social Sciences (General)
Sets: Collections > Economists Online
Departments > Economics
Date Deposited: 02 Jul 2008 14:32
Last Modified: 01 Oct 2010 08:56
URI: http://eprints.lse.ac.uk/id/eprint/6338

Actions (login required)

View Item View Item